Alert archive / South Dakota / High Wind Warnings in 2012
High Wind Warning 7, NWS Rapid City, SD
NWS Rapid City, SD issued this high wind warning at May 18, 2012, 2:45 PM MDT for 4 counties in South Dakota. It took effect at May 18, 2012, 8:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2012, 2:45 PM MDT (20:45 UTC)
- In effect from
- May 18, 2012, 8:00 PM MDT
- Expired
- May 19, 2012, 2:30 AM MDT
- In force
- 7 hr
- Issued by
- NWS Rapid City, SD
Counties Butte County, SD, Custer County, SD, Meade County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 30 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2604 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210 WWUS73 KUNR 182045 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 245 PM MDT FRI MAY 18 2012 .STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT ON THE EAST SIDE OF THE BLACK HILLS TONIGHT...CONTINUING INTO SATURDAY MORNING. SDZ012-013-026-030-031-072-073-190445- /O.UPG.KUNR.HW.A.0004.120519T0000Z-120519T1200Z/ /O.NEW.KUNR.HW.W.0007.120519T0200Z-120519T1600Z/ BUTTE-NORTHERN MEADE CO PLAINS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BELLE FOURCHE...FAITH...RAPID CITY... FOLSOM...WALL...STURGIS...UNION CENTER 245 PM MDT FRI MAY 18 2012 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ025-190445- /O.UPG.KUNR.HW.A.0004.120519T0000Z-120519T1200Z/ /O.NEW.KUNR.WI.Y.0029.120519T0200Z-120519T1600Z/ NORTHERN FOOT HILLS- INCLUDING THE CITY OF...SPEARFISH 245 PM MDT FRI MAY 18 2012 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-014-032-042-043-074-190445- /O.NEW.KUNR.WI.Y.0029.120519T0200Z-120519T1600Z/ HARDING-PERKINS-ZIEBACH-HAAKON-SHANNON-JACKSON-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...DUPREE... PHILIP...PINE RIDGE...KYLE...KADOKA...HERMOSA 245 PM MDT FRI MAY 18 2012 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
2 follow-up statements
207 WWUS73 KUNR 190259 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 859 PM MDT FRI MAY 18 2012 .STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT ON THE EAST SIDE OF THE BLACK HILLS TONIGHT...CONTINUING INTO SATURDAY MORNING. SDZ012-013-026-030-031-072-073-191100- /O.CON.KUNR.HW.W.0007.000000T0000Z-120519T1600Z/ BUTTE-NORTHERN MEADE CO PLAINS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BELLE FOURCHE...FAITH...RAPID CITY... FOLSOM...WALL...STURGIS...UNION CENTER 859 PM MDT FRI MAY 18 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. TREE AND POWER LINE DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-014-025-032-042-043-074-191100- /O.CON.KUNR.WI.Y.0029.000000T0000Z-120519T1600Z/ HARDING-PERKINS-ZIEBACH-NORTHERN FOOT HILLS-HAAKON-SHANNON- JACKSON-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...DUPREE... SPEARFISH...PHILIP...PINE RIDGE...KYLE...KADOKA...HERMOSA 859 PM MDT FRI MAY 18 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS: LIGHT OBJECTS MAY BECOME AIR BORN. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ JC
648 WWUS73 KUNR 190830 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 230 AM MDT SAT MAY 19 2012 .GUSTY NORTHWESTERLY WINDS ARE EXPECTED THROUGH MIDDAY ON THE SOUTH DAKOTA PLAINS. SDZ012-013-026-030-031-072-073-191630- /O.CAN.KUNR.HW.W.0007.000000T0000Z-120519T1600Z/ /O.EXB.KUNR.WI.Y.0029.000000T0000Z-120519T1800Z/ BUTTE-NORTHERN MEADE CO PLAINS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BELLE FOURCHE...FAITH...RAPID CITY... FOLSOM...WALL...STURGIS...UNION CENTER 230 AM MDT SAT MAY 19 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS: USE CAUTION WHILE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-014-025-032-042-043-074-191630- /O.EXT.KUNR.WI.Y.0029.000000T0000Z-120519T1800Z/ HARDING-PERKINS-ZIEBACH-NORTHERN FOOT HILLS-HAAKON-SHANNON- JACKSON-HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...DUPREE... SPEARFISH...PHILIP...PINE RIDGE...KYLE...KADOKA...HERMOSA 230 AM MDT SAT MAY 19 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. * WINDS: NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: USE CAUTION WHILE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this high wind warning went out at May 18, 2:37 PM MDT, 8 minutes earlier.
Area forecast discussion, May 18, 2:37 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
237 PM MDT FRI MAY 18 2012
.DISCUSSION...
APPROACHING SHORT WAVE TROF OVER NRNG NV THIS MORNING HAS VERY
STRONG DIFLUENCE AHEAD OF IT FROM THE NE PANHANDLE TO NW CO. NAM AND
GFS FCST THE DIFLUENCE AREA TO MOVE OVER SW AND THEN S CTNRL SD
THIS AFTN AND THIS EVENING. 700 MB Q VECTOR CONVERGENCE IS ALSO
FCST TO CROSS THE AREA TONIGHT...PERSISTING INTO SATURDAY. AT THE
SFC A BOUNDARY EXTENDS ACROSS WRN SD THIS AFTN WITH MODEST TEMP
GRADIENT. THIS BOUNDARY WILL BE REINFORCED AS A SURGE OF COLDER AIR
DRIVES SOUTH TONIGHT OVER WRN SD ACCOMPANIED BY VERY STRONG SFC
WINDS...ESPECIALLY JUST EAST OF THE BLACK HILLS.
TSTM ACTIVITY IS DVLPG THIS AFTN IN THE DIFLUENT AREA OVER WY AND
OVER THE BLACK HILLS. THE AIR MASS IS RELATIVELY DRY...SO STORMS
WILL BE HIGH BASED WITH POTENTIAL FOR STRONG SFC WIND GUSTS AND
SOME HAIL...ESPECIALLY NEAR AND JUST NORTH OF THE SFC BOUNDARY
WHERE DEEP LAYER SHEAR IS GREATER AND CAPE IS SUFFICIENT. THIS
ACTIVITY SHOULD PERSIST INTO THE EVENING HOURS WITH SOME SVR
THREAT UNTIL LATE EVG. WITH FORCING FOR ASCENT CONTINUING OVER THE
AREA...WIDESPREAD SHOWER AND TSTM ACTIVITY WILL CONTINUE INTO THE
OVERNIGHT HOURS...ENDING FROM NW TO SE ON SATURDAY MORNING.
SURGE OF COLDER AIR WITH STRONG PRESSURE RISES WILL PRODUCE VERY
STRONG AND GUSTY WINDS OVER NIGHT WITH STRONGEST WINDS IN TYPICAL
AREA OF CONFLUENCE JUST EAST OF THE BLACK HILLS WITH NORTHERLY
FLOW. HAVE ISSUED A WIND ADVISORY FOR MUCH OF THE CWA EAST OF THE
HILLS AND A HIGH WIND WARNING FOR THE MOST CRITICAL AREA INCLUDING
RAPID CITY. WINDS WILL REMAIN STRONG INTO THE MORNING HOURS
SATURDAY...THEN DIMINISH.
EXTENDED...AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION EARLY
NEXT WEEK...BRINGING DRY CONDITIONS AND A WARMING TREND FROM SUNDAY
INTO TUESDAY. MEDIUM RANGE GUIDANCE CONTINUES TO SHOW A SLOW MOVING
UPPER TROUGH PUSHING INTO THE REGION LATE TUESDAY...BUT PLACEMENT OF
THE BASE OF THE TROF VARIES FROM SOUTHERN CANADA TO SOUTH DAKOTA.
WITH THE POOR CONSISTENCY OF THE MODELS CONTINUING...WILL GENERALLY
KEEP BROAD BRUSHED SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA FROM
TUESDAY NIGHT THROUGH THURSDAY. TEMPERATURES WILL GENERALLY BE
COOLER MIDWEEK...BUT EXTENT OF COOLING WILL DEPEND ON THE TRACK OF
THE SYSTEM.
&&
.AVIATION...18Z TAF UPDATE
CONDITIONS WILL DETERIORATE TO MVFR FROM WEST TO EAST LATE THIS
AFTERNOON THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS NORTHEAST WYOMING AS A VIGOROUS WEATHER SYSTEM
APPROACHES. THIS ACTIVITY WILL EXPAND EAST ACROSS THE AREA LATE THIS
AFTERNOON AND EARLY EVENING...AND CONTINUE THROUGH TONIGHT WITH
LOCAL IFR CONDITIONS EXPECTED NEAR STRONGER STORMS. HAIL AND STRONG
WINDS WILL BE POSSIBLE WITH THESE STORMS THIS EVENING. STRONG AND
GUSTY NORTH TO NORTHWEST WINDS WILL DEVELOP ACROSS MUCH OF THE
WESTERN SD PLAINS DURING THE EVENING AND OVERNIGHT HOURS BEHIND THE
FRONTAL PASSAGE. THE STRONGEST WINDS LOOK TO BE ACROSS THE WEST
CENTRAL SD PLAINS...INCLUDING KRAP...WHERE GUSTS OVER 50 MPH ARE
LIKELY LATE TONIGHT.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY FOR
HAAKON-HARDING-HERMOSA FOOT HILLS-JACKSON-NORTHERN FOOT
HILLS-PERKINS-SHANNON-ZIEBACH.
HIGH WIND WARNING FROM 8 PM THIS EVENING TO 10 AM MDT SATURDAY
FOR BUTTE-CUSTER CO PLAINS-NORTHERN MEADE CO PLAINS-
PENNINGTON CO PLAINS-RAPID CITY-SOUTHERN MEADE CO PLAINS-
STURGIS/PIEDMONT FOOT HILLS.
WY...NONE.
&&
SHORT TERM...BARBER
LONG TERM....15
AVIATION...15Hazardous weather outlook, May 18, 6:36 AM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 636 AM MDT FRI MAY 18 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-181300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 636 AM MDT (736 AM CDT) FRI MAY 18 2012 ...HIGH WIND WATCH TONIGHT FOR THE LEE SIDE OF THE BLACK HILLS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL DEVELOP TODAY OVER MONTANA AND MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED ALONG AND BEHIND THE FRONT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY NORTH AND EAST OF THE BLACK HILLS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. BEHIND THE FRONT THIS EVENING...STRONG GUSTY NORTHWEST WINDS WILL OCCUR. GUSTS AROUND 60 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS MAY OCCUR SATURDAY ON THE SOUTH DAKOTA PLAINS...BUT SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
In the hours before
Special weather statement, May 18, 2:34 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
234 PM MDT FRI MAY 18 2012
SDZ024-025-182115-
NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-
234 PM MDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE COUNTY UNTIL 315
PM MDT...
AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSVILLE...OR 5 MILES SOUTH OF
DEADWOOD...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DEADWOOD...
LEAD...
GALENA...
CENTRAL CITY...
WHITEWOOD...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 17 AND
27...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4451 10376 4451 10358 4427 10358 4415 10366
4418 10387
TIME...MOT...LOC 2034Z 195DEG 18KT 4430 10375
RUDGEThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:15 PM MDT | Special Weather Statement | UNR | Meade | 45 min |
| May 17, 7:25 PM MDT | Special Weather Statement | UNR | 50 min | |
| May 18, 3:38 AM MDT | High Wind Watch | UNR | Butte, Custer, Lawrence, Meade, Pennington | 11 hr |
| May 18, 2:34 PM MDT | Special Weather Statement | UNR | Lawrence | 41 min |
| May 18, 2:45 PM MDT | Wind Advisory | UNR | Butte, Custer, Haakon, Harding, Jackson, Lawrence and 5 more | 20 hr |
| May 18, 2:46 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade | 46 min |
| May 18, 3:27 PM MDT | Special Weather Statement | UNR | Custer | 48 min |
| May 18, 3:45 PM MDT | Special Weather Statement | UNR | Fall River | 30 min |
| May 18, 4:12 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 33 min |
| May 18, 4:39 PM MDT | Special Weather Statement | UNR | Fall River | 36 min |
| May 18, 4:45 PM MDT | Special Weather Statement | UNR | Jackson | 30 min |
| May 18, 5:14 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 31 min |
| May 18, 5:18 PM MDT | Special Weather Statement | UNR | Jackson | 27 min |
| May 18, 5:34 PM MDT | Severe Thunderstorm Warning | UNR | Jackson | 56 min |
| May 18, 5:59 PM MDT | Severe Thunderstorm Warning | UNR | Jackson | 61 min |
Nearby
High Wind Warnings in South Dakota, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.